Alert archive / New Jersey / Gale Watches in 2025
Gale Watch 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Jan 12, 2025, 2:57 PM EST. It took effect at Jan 14, 2025, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2025, 2:57 PM EST (19:57 UTC)
- In effect from
- Jan 14, 2025, 6:00 PM EST
- Expired
- Jan 13, 2025, 2:56 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
193 WHUS71 KPHI 121957 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 257 PM EST Sun Jan 12 2025 ANZ452-453-130900- /O.NEW.KPHI.SC.Y.0006.250114T0300Z-250114T2300Z/ /O.NEW.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 257 PM EST Sun Jan 12 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft expected. For the Gale Watch, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft possible. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 10 PM Monday to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale force conditions may begin as early as late Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ454-455-130900- /O.NEW.KPHI.SC.Y.0006.250114T0600Z-250114T2300Z/ /O.NEW.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 257 PM EST Sun Jan 12 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. For the Gale Watch, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft possible. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale force conditions may begin as early as late Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-130900- /O.NEW.KPHI.SC.Y.0006.250114T0900Z-250114T2300Z/ /O.NEW.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 257 PM EST Sun Jan 12 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and rough waters expected. For the Gale Watch, northwest winds 20 to 25 kt with gusts up to 40 kt and rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 4 AM to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale force conditions may begin as early as late Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450-451-130900- /O.NEW.KPHI.SC.Y.0006.250114T0000Z-250114T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 257 PM EST Sun Jan 12 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM MONDAY TO 6 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 7 PM Monday to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
2 follow-up statements
139 WHUS71 KPHI 130836 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 336 AM EST Mon Jan 13 2025 ANZ430-431-132200- /O.EXT.KPHI.SC.Y.0006.250114T0600Z-250114T2300Z/ /O.CON.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 336 AM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ452-453-132200- /O.CON.KPHI.SC.Y.0006.250114T0300Z-250114T2300Z/ /O.CON.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 336 AM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the Gale Watch, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft possible. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 10 PM this evening to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ454-455-132200- /O.CON.KPHI.SC.Y.0006.250114T0600Z-250114T2300Z/ /O.CON.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 336 AM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the Gale Watch, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft possible. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450-451-132200- /O.CON.KPHI.SC.Y.0006.250114T0000Z-250114T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 336 AM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 7 PM this evening to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
727 WHUS71 KPHI 131956 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 256 PM EST Mon Jan 13 2025 ANZ452-453-140900- /O.EXT.KPHI.SC.Y.0006.250114T0100Z-250114T2300Z/ /O.UPG.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ /O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 256 PM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 8 PM this evening to 6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday to 6 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ454-455-140900- /O.EXT.KPHI.SC.Y.0006.250114T0400Z-250114T2300Z/ /O.UPG.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ /O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 256 PM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 11 PM this evening to 6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday to 6 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-140900- /O.EXT.KPHI.SC.Y.0006.250114T0400Z-250114T2300Z/ /O.UPG.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/ /O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 256 PM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 11 PM this evening to 6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday to 6 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450-451-140900- /O.EXT.KPHI.SC.Y.0006.250113T2100Z-250114T2300Z/ /O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 256 PM EST Mon Jan 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the Gale Warning, west winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday to 6 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 12, 11:11 AM EST, 3 hours 46 minutes earlier.
Area forecast discussion, Jan 12, 11:11 AM EST, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1111 AM EST Sun Jan 12 2025 .SYNOPSIS... High pressure builds in from the west this afternoon and remains in place through Monday. An arctic front passes across the region Monday night and ushers in a cold Canadian high pressure system that dominates through midweek. The next chance of widespread precipitation is towards the end of the week into next weekend. && .NEAR TERM /THROUGH TONIGHT/... A beautiful weather day in progress across the northern Middle Atlantic region as high pressure to the south builds up across MD/PA. There are some high clouds at times and a few lower clouds well N/W. Other than that, mostly sunny skies are expected for the rest of today. Temperatures have risen a bit faster than earlier fcst, so a couple minor adjustments upward in the temps were made. Winds will remain light from the West or Southwest. By tonight, the high pressure system starts to slide to the east and some low to mid level clouds filter in resulting in a partly cloudy sky overnight. Temperatures will fall into the low to mid 20s for most. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... High pressure shifts offshore Monday, allowing southwesterly return flow to set-up over the region. While winds will be rather light, this will allow some warmer air to advect in from the south and west. Temperatures will be noticeably warmer and return closer to average with highs generally in the upper 30s to low 40s with a mix of sun and clouds. By Monday night, a low pressure system will be tracking through southern Ontario/Quebec as a cold front trails back to the southwest. This front will gradually work its way into our region early on Tuesday, but with little moisture supply, the front is anticipated to pass through dry. So other than an increase in clouds, the weather should remain tranquil. Lows again will bottom out in the teens & 20s. For Tuesday, Canadian high pressure will begin to build in over the High Plains as cold front shifts offshore, ushering in a reinforcing cold airmass. A modest pressure gradient will develop over the region on Tuesday, so Tuesday looks to be quite breezy with more clouds than sun. Have opted to blend in some higher wind guidance into the forecast due to the cold air advection push behind the front so wouldn't be surprised to see gusts upwards of 30-40 mph during the afternoon. Temperatures will also be noticeably cooler compared to Monday; mainly in the 20s, so many places will actually struggle to reach the freezing mark for Tuesday afternoon. Combined with the gusty conditions, wind chill values will be in the teens during the afternoon. The cold settles in further Tuesday night, with lows falling into the teens. On top of that, winds will remain gusty with not much reprieve from the earlier in the day. As a result, wind chills will be in the single digits to near 0. Will keep a close eye on the wind chills over the next few forecast updates to see if they will warrant a Cold Weather Advisory. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... High pressure remains in control through the end of the week, keeping the forecast dry through Friday. Winds look to remain breezy on Wednesday as the pressure gradient still lingers overhead, with weaker winds expected for Thursday and Friday. Cold temperatures will persist through Thursday before high pressure shifts offshore Friday, allowing for a modest warm-up with temperatures finally cracking above freezing in the afternoon. By next weekend, there is a signal for some unsettled weather to return to region as low pressure tracks to our north. This would likely bring a chance for some rain/snow showers to parts of the region depending on timing/track. As is usually the case, global ensemble guidance varies significantly on the exact evolution. Temperatures do warm up further for the weekend with afternoon highs slightly above climo. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas... Today...VFR. Some high level clouds beginning to move in by afternoon. Northwest winds mainly 10 knots or less, becoming southwest late in the afternoon. High confidence. Tonight...VFR with some mid-level clouds moving through. Light winds around 5 knots or less favoring a southwesterly direction. Moderate confidence. Outlook... Monday through Monday night...VFR. Tuesday through Thursday...VFR. Winds may gust in excess of 30 knots on Tuesday and Wednesday. && .MARINE... SCA flags have been lowered. Winds will continue to decrease throughout the day as high pressure builds in. Fair. Outlook... Monday...No marine headlines expected. Monday night through Tuesday Night...SCA conditions likely develop early Tuesday morning with gale force conditions possible on Tuesday night. Gusty winds around 30-35 kt with seas around 4-6 feet. Wednesday through Thursday...Gales possible early Wednesday SCA conditions may linger through Thursday due to wind gusts up to 25 kt and seas around 5 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MJL NEAR TERM...Guzzo/po SHORT TERM...DeSilva/MJL LONG TERM...DeSilva/MJL AVIATION...AKL/MJL/po MARINE...Guzzo/MJL/po
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:57 PM EST | Small Craft Advisory | PHI | 51 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.